# SDR SWIA202307050626

- Difficulty date: June 26, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 41,224 hours, 29,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DID NOT RETRACT ON TAKE OFF. WE RECEIVED GEAR DISAGREE WARNING MSG. COMPLIED WITH QRH PROCEDURE. PROX SYS FAULT STATUS MSG WAS PRESENT WITH GEAR DOWN BUT AFTER LANDING IT EXTINGUISHED. (FLT 3200 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26813001 WITH THE FOLLOWING CORRECTIVE ACTION: "GEAR DISAGREE AND GEAR NOT RETRACTING WAS CORRECTED BY MULTIPLE MAINTENANCE ACTIONSDCU1 WAS FOUND TO BE FAULTY, SEE CP 26814243 FOR REMOVAL AND REPLACEMENTLANDING GEAR PROX SENSING HEALTH CHECK WAS PERFORMED AND MULTIPL PROX SENSOR WERE FOUND TO BE FAULTY. SEE CP'S PX02 REF CP 26814354,PX08 CP 26814355, 26830075 , PX09 CP 26814357, 26830063, PX10 CP 26814920, AND PX 11 CP 26814360.PROX SENSING HEALTH CHECK PERFORMED AGAIN WITH THE PROX SENSORS PASSING, SEE CP'S  26839569,  26839593,  26839595,  26839606,  26839610 SEE CP 26839984 FOR REMOVAL AND REPLACEMENT OF MLG SELECTOR VALVE AND PSEUGEAR IS OPS CHECKING GOOD AT THIS TIME"
